# SDR RRXA010660

- Difficulty date: January 19, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Corroded
- Location: L31l-L29l Fs1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SKIN BETWEEN STA 1080-1100 BETWEEN L31L TO L29L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  ---------------CX--------------- (WITHIN LIMITS)
